X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How do I know if someone is over dosing?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. How do I know if someone is over dosing?

Asked: 2018-11-19 13:49:19

3

1

Answered: 2018-11-19 16:05:36

The only real difference is that someone who is overdosing on heroin will be completely unresponsive when you try to wake them up. A person who is nodding out, will react to your attempts to wake them up; they may not wake all the way up, but they will still react while someone who is od'ing probably won't react at all. That being said, you may want to think about getting your son some help (and maybe look into some help for yourself). I don't want to sound judgy, but his drug use has gotten to a point, and taken such a toll on him and you (and maybe the rest of your family), that you refer to it as finding him "JUST nodding out," I mean, this is incredibly unhealthy and dangerous behavior but it's gone on long enough to be normal in your house.

0

Answered: 2018-12-03 23:21:06

Signs that indicate overdose: Face is pale, lips and fingernails start turning purple, gurgling noises, vomiting, and unconsciousness.

0

Answered: 2018-12-05 22:15:39

Mike and Javier did a really good job on the signs of a heroin overdose. I would like to add to it. If overdose is a constant fear, consider acquiring NARCAN (Naloxone). If your son does have an overdose and you are struggling to deal with it as you fear he will die, having this medication on hand saves lives. Here is a link for more information on what Naloxone or NARCAN is and how to use it. I hope your son gets help Jill. https://detoxtorehab.com/narcan-treats-overdoses

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!